# SDR DALA2024032103592

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AFT CORNER CUTOUT OF LH SLIDING WINDOW, AT COCKPIT. SUMMARY OF NRC 00439: UPPER AFT CORNER CUTOUT OF LH SLIDING WINDOW AT COCKPIT WAS REPAIRED PER B717-200 SRM 56-10-02-2R PROCEDURE 1 REPAIR 1. BRACKET OF UPPER AFT CORNER CUTOUT OF LH SLIDING WINDOW WAS REPLACED PER B717 SRM 51-41-01-0G, 51-41 -05-0G, AND 51-41-02-0G. PERFORM VISUAL INSPECTION EVERY "C" CHECK PER B 717 SRM 56-10-02-2R PROCEDURE 1, STEP 6. DFRD BY MON INSP 00000029 ATL 21MAR24 RII: Y ENTR 00165638 S **REDEFERRED LOG TO QC, ESTAB MON INSP **00-0556-8-6420 S/N 09541 REP. (LP #0254620)
